Lisinopril
avatar
saltlakemom posted:
I have been taking 10 mg/day of Lisinopril for 9 months. It has been very effective in controlling my blood pressure, but I have experienced many of the side effects others have complained about such as the cough and reflux, but the one that is most concerning is hair loss. I am a 53 yr. old female, so part of that may be due to menopause, but I am starting to notice it more and more and looking back it started getting really bad about a month or 2 after starting Lisinopril so I did some research and found that others have also experienced this side effect. I have lost at least 35% of my hair. At this rate I will be bald in less than 3 years! I would like to stop taking any BP meds...I am not overweight, 120 lbs, and exercise 1 to 1.5 hours daily, so other than try to further reduce sodium and stress, I don't know what I could do. Reducing stress is impossible as I have to care for an autistic teenager!!! So I guess it's back to the doctor to try another BP medication.
Reply
 
avatar
billh99 responded:
While the common phrase is "reducing stress" in reality that means reducing your reaction to stress.

Not always as easy to do as to say.

One way is walking in a park or nature trail.
I don't know what kind of exercise that you get, studies have shown that walking in a natural setting reduces stress more than on a treadmill.

Other relation methods include yoga, meditation, and visual imagery.